# SDR 2007UALA00626

- Difficulty date: March 1, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 31,396 hours, 3,900 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GUIDE MOUNT ATTACHMENT AT TORQUE BOX HAS DAMAGE TO THE PRIMARY STRUCTURE.  UPON REMOVAL OF FLOOR BOARD FOR FLOOR MOUNT CENTER GUIDE INSTALLATION,  FOUND DAMAGE AREA JUST AFT OF THE CENTER GUIDE MOUNT BOLTS, STA 1800 CENTER LINE BEAM.  REMOVED DAMAGED MOUNT ASSY & MFGED REPAIR PARTS FOR DAMAGED WEB. ASSEMBLED MOUNT & INSTALLED 2 EA. CENTER GUIDES. A/C READY FOR RETURN TO SERVICE. SUSPECT DMG CAUSED BY LD3 IMPACT ON FLOOR FITTING.
